# SDR MAS2008F00057

- Difficulty date: August 14, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 26,209 hours, 28,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB ON RT SIDE OF CARGO BAY IS DENTED AT STATION 677 JUST ABOVE WL 73.5.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER IAW EOS53476 AND SRM 51-20-00 AND 51-40-00.  (S)
